Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 235, NWS St. Louis, MO

October 2, 2014Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Oct 2, 2014, 3:58 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 3:58 PM CDT (20:58 UTC)
Expired
Oct 2, 2014, 4:30 PM CDT
In force
32 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 4:00 PM CDTTSTM WND DMGFenton, MO18 TO 24 INCH DIAMETER TREES UPROOTED AND SNAPPED
Oct 2, 4:00 PM CDTHAIL 0.75Fenton, MO18 TO 24 INCH DIAMETER TREES UPROOTED AND SNAPPED
Oct 2, 4:10 PM CDTTSTM WND DMGMehlville, MOTREES DOWNED BY HIGH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 1:22 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS53 KLSX 022058
SVRLSX
ILC119-133-163-MOC099-189-510-022145-
/O.NEW.KLSX.SV.W.0235.141002T2058Z-141002T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 356 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MANCHESTER TO AFFTON TO FOUNTAIN...AND MOVING EAST
  AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEMAY...OAKLAND...DES PERES...TOWN AND COUNTRY...GLENDALE...WEBSTER
  GROVES...COLUMBIA...CREVE COEUR...SHREWSBURY...WARSON WOODS...
  FRONTENAC...DUPO...LADUE...CAHOKIA...BRENTWOOD...MAPLEWOOD...
  OLIVETTE...ST. ANN...OVERLAND AND RICHMOND HEIGHTS.

THIS WARNING INCLUDES CASTLEWOOD STATE PARK...HORSESHOE LAKE STATE
PARK...MASTODON HISTORIC SITE AND SCOTT JOPLIN HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 266 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9034 3869 8993 3837 8992 3830 9049
      3848 9056 3861 9072
TIME...MOT...LOC 2058Z 256DEG 25KT 3860 9049 3854 9030
          3834 9027

HAIL...0.88IN
WIND...60MPH

$$

BRITT
3 follow-up statements
188 
WWUS53 KLSX 022110
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT THU OCT 2 2014

ILC119-133-163-MOC099-189-510-022145-
/O.CON.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS MO-
ST. LOUIS CITY MO-
410 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...ST. LOUIS...NORTHEASTERN JEFFERSON...NORTHWESTERN ST. CLAIR...
NORTHWESTERN MONROE AND SOUTHWESTERN MADISON COUNTIES UNTIL 445 PM
CDT...

AT 406 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. ANN TO BROOKLYN TO WATERLOO...AND MOVING NORTHEAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JENNINGS...WASHINGTON PARK...FERGUSON...DELLWOOD...GRANITE CITY...
CASEYVILLE...BELLEVILLE...FAIRVIEW HEIGHTS...SWANSEA...
COLLINSVILLE...FAIRMONT CITY AND SMITHTON.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK...MASTODON HISTORIC
SITE AND SCOTT JOPLIN HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 272 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 187 TO EXIT 191.
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3832 9037 3844 9043 3865 9063 3877 9034
      3869 8993 3837 8992
TIME...MOT...LOC 2110Z 236DEG 48KT 3873 9036 3865 9014
          3842 9009

HAIL...0.88IN
WIND...60MPH

$$

BRITT
862 
WWUS53 KLSX 022122
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT THU OCT 2 2014

MOC099-022132-
/O.CAN.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
JEFFERSON MO-
422 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
      3869 8993 3837 8992
TIME...MOT...LOC 2122Z 239DEG 39KT 3875 9030 3865 9009
          3858 8993

$$

ILC119-133-163-MOC189-510-022145-
/O.CON.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
422 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EASTERN ST. LOUIS...NORTHWESTERN ST. CLAIR...NORTH CENTRAL
MONROE AND SOUTHWESTERN MADISON COUNTIES UNTIL 445 PM CDT...

AT 419 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINLOCH TO FAIRMONT CITY TO SWANSEA...AND MOVING
NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FERGUSON...CASEYVILLE...DELLWOOD...GRANITE CITY AND COLLINSVILLE.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
      3869 8993 3837 8992
TIME...MOT...LOC 2122Z 239DEG 39KT 3875 9030 3865 9009
          3858 8993

HAIL...<.75IN
WIND...60MPH

$$

BRITT
603 
WWUS53 KLSX 022130
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT THU OCT 2 2014

ILC119-133-163-MOC189-510-022139-
/O.CAN.KLSX.SV.W.0235.000000T0000Z-141002T2145Z/
MADISON IL-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
430 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...EASTERN ST.
LOUIS...NORTHWESTERN ST. CLAIR...NORTH CENTRAL MONROE AND
SOUTHWESTERN MADISON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.  ADDITIONAL STRONG THUNDERSTORMS ARE 
POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT UNTIL 9 
PM CDT.

LAT...LON 3834 9021 3849 9031 3870 9049 3877 9034
      3869 8993 3837 8992
TIME...MOT...LOC 2129Z 236DEG 48KT 3887 9009 3879 8987
          3856 8982

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 3:58 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 2, 3:58 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT Thu Oct 2 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 356 PM CDT Thu Oct 2 2014

Where we are at now:  a relatively deep upper level TROF dominated
the Plains with one strong disturbance at its base and another
digging TROF further upstream over extreme southeastern Saskatchewan
province in Canada.  Several bands of TSRA have developed out ahead
of the first disturbance in western OK, and are curently tracking
across MO and IL.  The atmosphere here is very moist, especially for
this time of year, with PWs of close to 2 inches.  At the surface
are a pair of fronts:  the cold front extends from near KDSM
southward thru western MO while a warm front extends eastward near
I-70 in MO and IL.  Instability is limited everywhere except in the
warm sector, south of I-70.  Stronger atmospheric dynamics working
in with the first disturbance will aid severe potential in the warm
sector, where there is currently a Severe Tstm Watch until 02z this
evening.

Severe threat still looks reasonable and overlays well where the
Severe Tstm Watch currently is.  Currently anticipate no future need
for adjustment but will continue to monitor.

A lot of rainfall occurred in an axis roughly from central MO and
extended just north of the Saint Louis metro area into central IL
last night and this morning.  Rainfall amounts generally ranged from
2 to 5 inches in this band, but spots have been seen which are
pushing 7 inches.  Another, heavy rainfall area extends
northeastward into west-central IL from central MO with 2 to 5
inches as well.  We expect several additional rounds of TSRA
tonight, especially this evening, but the orientation of the bands
should be more conducive to moving, and not training, which should
isolate the primary flood threat to areas that have already received
a lot of prior rainfall and where much of the new rainfall will go
as runoff.  The Flood Watch area inherited from this morning handled
this well and have only needed to make slight adjustments to it
since then in light of heavy rainfall from this morning:  into Saint
Charles County MO and Madison County IL.  Have also extended in time
the Flood Watch since the heavy rain threat will continue into
tonight, and depending on how well this system wraps up and deepens,
perhaps some areas may see rain almost to sunrise, especially east
of Saint Louis.

This is not to say that flooding will not occur elsewhere in Saint
Louis metro or areas south and east, but the chances are reduced
considering the better ability to absorb new rains.  But rainfall
rates will be high with any TSRA due to the unusually high moisture
content of the column.

MOS min temps look reasonable, with most of the drive of cooler air
not coming until late.

TES

.LONG TERM:  (Friday through Next Thursday)
Issued at 356 PM CDT Thu Oct 2 2014

Friday will be in stark contrast to earlier in the week as fall returns
in full force. Combination of low clouds and very strong low-level CAA
behind strong cold front will yield high temperatures 10-25 degrees colder
than today. Highs will struggle to get too much into the 50s over
northwestern sections of the area with warmer locations in southeast
Missouri and southwest Illinois topping out in the mid 60s. With
a strong shortwave diving southeastward amplifying overall longwave
trough and UL divergence associated with left-exit region of jet streak
aloft...also cannot rule out some isolated/scattered showers and do have
sch PoPs for most locations.

Coldest night of this autumn blast still looks to be on Friday
night/Saturday morning. Lows will generally be in the mid to upper
30s areawide. Winds aoa 5 kts should preclude not only frost...but also
what would have likely been a freeze for western portions of the region.
Guidance temperatures looked reasonable and did not deviate too much from
them.

Saturday will be another unseasonably cold early October day as 850-hPa
temperatures will be between 0 and -5C...or about as cold as you can get
around this part of the county this early in the month of October. Forecast
highs are in the 50s areawide.

Warm/moist advection is already expected to begin on Saturday night with
light sfc return flow as well. Leaned toward warmer guidance for this
period regarding temperatures due to the aforementioned items in addition
to increasing cloud cover ahead of an approaching clipper system.
Lows will be around 40 over most areas. Cannot rule out some frost in
sheltered areas if cloud cover is not as great as currently forecast.

Temperature forecasting will continue to be problematic to end the weekend
as aforementioned clipper system tracks southeastward through the area.
Tried to increase gradient with respect to high temperatures during the day
on Sunday. Leaned cool across portions of northeast Missouri and west-central
Illinois and warm further to the south and west...especially for central
and southeast Missouri which should definitely be in the warm sector of the
cyclone.

Monday should be a bit cooler across the area behind the clipper with
another disturbance embedded in northwest flow aloft around periphery
of deeply amplified trough across the eastern CONUS. This clipper-like
system looks to travel a bit more to the south and west than its
predecesor and also looks to have more moisture to work with warranting
chance PoPs. Probably will be an axis of more concentrated rain which
would necessitate likely PoPs...but at this time it is way too early to
pin down track of this system.

Rest of the extended looks fairly tranquil with slowly moderating
temperatures to near normal by Wednesday...to slightly above normal
on Thursday. Next precipitation chance appears to be in the Wednesday
night/Thursday timeframe...as return flow/low-level WAA begin.

Gosselin

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1255 PM CDT Thu Oct 2 2014

Thunderstorms and their associated IFR conditions will sweep
across the forecast area and TAF sites...from west to east...this
afternoon and early this evening beginning with round currently in
central MO. While rain will likely then continue well into the
evening and perhaps overnight, incidence of thunder should taper
off with time. Lower prevailing CIGs will then take hold for a
period tonight on approach of and passage of the cold front. While
clearing will probably occur for UIN and COU, doubtful this
clearing will make STL metro in time before CIGs become more of a
broken cumuliform deck.

Specifics for KSTL: Deteriorating conditions from TSRA and then
lower prevailing CIGs associated with cold front and push of
colder air. Probably the best conditions of the day will be found
thru 21z. Gradual improvement is expected around or shortly after
sunrise on Friday as much drier air works in.

TES

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     58  61  39  57 /  90  20   5   5
Quincy          52  54  36  52 /  90  20  10  10
Columbia        51  56  37  56 /  90  20   5   5
Jefferson City  52  58  36  56 /  90  20   5   5
Salem           61  64  39  55 /  90  20  10  10
Farmington      58  64  39  55 /  90  10   5   5

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Gasconade MO-Lincoln
     MO-Montgomery MO-Pike MO-St. Charles MO-Warren MO.

     FLASH FLOOD WATCH until Midnight CDT tonight FOR Audrain MO-
     Boone MO-Callaway MO-Cole MO-Knox MO-Lewis MO-Marion MO-
     Moniteau MO-Monroe MO-Osage MO-Ralls MO-Shelby MO.

IL...FLASH FLOOD WATCH through late tonight FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Montgomery IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Oct 2, 3:40 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT THU OCT 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
340 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH LATE THIS EVENING...
ESPECIALLY FOR AREAS ACROSS THE SAINT LOUIS METRO AREA AND AREAS
TO THE SOUTH AND EAST. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...
PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE THROUGH TONIGHT...MAINLY
FOR AREAS TO THE NORTH AND WEST OF SAINT LOUIS METRO. PLEASE REFER
TO THE FLASH FLOOD WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR
FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE.

GOSSELIN

In the hours before

Local storm report, Oct 2, 3:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             1 S SULLIVAN            38.20N  91.17W
10/02/2014  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Oct 2, 3:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             ST. CLAIR               38.35N  90.98W
10/02/2014  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Oct 2, 3:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             ROBERTSVILLE            38.41N  90.82W
10/02/2014  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            ESTIMATED 40-50 MPH WINDS... WITH SMALL BRANCHES BLOWN
            DOWN.

0334 PM     TSTM WND GST     ROBERTSVILLE            38.41N  90.82W
10/02/2014  E50 MPH          FRANKLIN           MO   TRAINED SPOTTER

            ESTIMATED 40-50 MPH WINDS... WITH SMALL BRANCHES BLOWN
            DOWN.

&&

TRUETT
Local storm report, Oct 2, 3:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             EUREKA                  38.50N  90.64W
10/02/2014  E0.70 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Oct 2, 3:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     MURPHY                  38.49N  90.49W
10/02/2014  E60 MPH          JEFFERSON          MO   BROADCAST MEDIA

&&

TRUETT
Local storm report, Oct 2, 3:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 SW CEDAR HILL         38.34N  90.67W
10/02/2014                   JEFFERSON          MO   EMERGENCY MNGR

            SMALL TREES DOWN ON DITTMER RIDGE ROAD.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:11 PM CDTTornado WarningLSXCole, Moniteau49 min
Oct 1, 7:57 PM CDTSevere Thunderstorm WarningLSXCole, Osage48 min
Oct 1, 9:42 PM CDTRiver Flood WarningLSXMarion47 hr
Oct 2, 1:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls48 min
Oct 2, 2:10 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren27 min
Oct 2, 2:14 AM CDTSevere Thunderstorm WarningLSXLincoln26 min
Oct 2, 3:01 AM CDTAreal Flood AdvisoryLSXLincoln6 hr
Oct 2, 6:32 AM CDTRiver Flood WarningLSXLincoln66 hr
Oct 2, 7:11 AM CDTAreal Flood AdvisoryLSXBoone, Moniteau3 hr
Oct 2, 8:47 AM CDTAreal Flood AdvisoryLSXLincoln6 hr
Oct 2, 9:13 AM CDTRiver Flood WarningLSXLincoln4 days
Oct 2, 9:43 AM CDTAreal Flood AdvisoryLSXBoone, Moniteau6 hr
Oct 2, 10:07 AM CDTRiver Flood WarningLSXSaint Charles53 hr
Oct 2, 10:17 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Oct 2, 11:09 AM CDTFlash Flood WarningLSXLincoln6 hr
Oct 2, 2:24 PM CDTSevere Thunderstorm WarningLSXCrawford51 min
Oct 2, 2:39 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin51 min
Oct 2, 3:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Washington31 min
Oct 2, 3:22 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis38 min
Oct 2, 4:56 PM CDTFlash Flood WarningLSXLincoln6 hr
Oct 1, 11:12 PM CDTAreal Flood AdvisoryLSXGreene, Jersey, Macoupin3 hr
Oct 2, 12:53 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.